# SDR DALA2021070703786

- Difficulty date: July 6, 2021
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N852NW
- Make and model: Airbus A330-223
- Aircraft serial: 0614
- Aircraft time: 67,100 hours, 8,528 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Perforated
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3352 PERFORATION ON ENTRY DOOR R4 SLIDE RAFT. CORRECTIVE ACTION: REPLACED SLIDE RAFT SERVICEABLE CONDITION. DOOR 4R IN PASSENGER CABIN ASPER A330 AMM 25-62. (1866056)
